Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 257, NWS St. Louis, MO

June 10, 2011Callaway County, Montgomery County, Osage County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 10, 2011, 3:49 PM CDT for Callaway County, Montgomery County, Osage County, Missouri. It was in force for 41 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2011, 3:49 PM CDT (20:49 UTC)
Expired
Jun 10, 2011, 4:30 PM CDT
In force
41 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Callaway County, MO, Montgomery County, MO, Osage County, MO

The radar

The St Louis radar (KLSX), 83 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 3:50 PM CDTHAIL 1Mokane, MO
Jun 10, 3:53 PM CDTHAIL 0.25Mokane, MO
Jun 10, 4:00 PM CDTHAIL 0.884 Nnw Mokane, MO
Jun 10, 4:35 PM CDTHAIL 1.752 W Williamsburg, MO
Jun 10, 4:37 PM CDTHAIL 1.25Williamsburg, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.8 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 984 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
984 J/kg
Mixed-layer CIN
-226 J/kg
Mixed-layer LCL
1272 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
348 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

637 
WUUS53 KLSX 102049
SVRLSX
MOC027-139-151-102130-
/O.NEW.KLSX.SV.W.0257.110610T2049Z-110610T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
349 PM CDT FRI JUN 10 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CALLAWAY COUNTY IN CENTRAL MISSOURI...
  MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
  NORTHEASTERN OSAGE COUNTY IN CENTRAL MISSOURI...

* UNTIL 430 PM CDT

* AT 349 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 7 MILES WEST OF CHAMOIS...OR 12 MILES EAST OF HOLTS
  SUMMIT...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CHAMOIS...WILLIAMSBURG...BIG SPRING...MINEOLA...STEEDMAN...
  PORTLAND...REFORM...AMERICUS AND DANVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

&&

LAT...LON 3902 9165 3885 9137 3884 9142 3880 9142
      3870 9163 3870 9164 3869 9164 3857 9189
      3866 9206
TIME...MOT...LOC 2050Z 226DEG 40KT 3868 9189
WIND...HAIL 60MPH 1.50IN

$$

TES
2 follow-up statements
306 
WWUS53 KLSX 102106
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
406 PM CDT FRI JUN 10 2011

MOC027-139-151-102130-
/O.CON.KLSX.SV.W.0257.000000T0000Z-110610T2130Z/
CALLAWAY MO-MONTGOMERY MO-OSAGE MO-
406 PM CDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
OSAGE...MONTGOMERY AND SOUTHEASTERN CALLAWAY COUNTIES UNTIL 430 PM
CDT...

AT 401 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
NORTHWEST OF CHAMOIS...OR 10 MILES SOUTHEAST OF FULTON...MOVING
NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  WILLIAMSBURG...MINEOLA...BIG SPRING...PORTLAND...REFORM...DANVILLE
  AND AMERICUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

&&

LAT...LON 3902 9165 3885 9137 3884 9142 3880 9142
      3870 9163 3870 9164 3869 9164 3857 9189
      3866 9206
TIME...MOT...LOC 2106Z 226DEG 22KT 3876 9180
WIND...HAIL 60MPH 1.00IN

$$

TES
093 
WWUS53 KLSX 102130
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
430 PM CDT FRI JUN 10 2011

MOC027-139-151-102140-
/O.EXP.KLSX.SV.W.0257.000000T0000Z-110610T2130Z/
CALLAWAY MO-MONTGOMERY MO-OSAGE MO-
430 PM CDT FRI JUN 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSAGE...
MONTGOMERY AND SOUTHEASTERN CALLAWAY COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER HAIL TO NICKEL SIZE...GUSTY WINDS AND HEAVY RAIN ARE STILL 
POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

LAT...LON 3902 9165 3885 9137 3884 9142 3880 9142
      3870 9163 3870 9164 3869 9164 3857 9189
      3866 9206
TIME...MOT...LOC 2130Z 226DEG 22KT 3886 9166

$$

TES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:55 PM CDT, 54 minutes earlier.

Area forecast discussion, Jun 10, 2:55 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
255 PM CDT FRI JUN 10 2011

.DISCUSSION...
/250 PM CDT FRI JUN 10 2011/

MAIN CONCERN DEALS WITH THE POTENTIAL FOR SEVERE STORMS THIS
EVENING. LARGE CU FIELD WAS PRESENT OVER THE SERN HALF OF THE CWA
THIS AFTERNOON...WITH ADDITIONAL CU DEVELOPING OVER WEST CENTRAL
MISSOURI THE PAST HOUR. THUNDERSTORMS ARE CONTINUING TO DEVELOP
OVER SOUTH CENTRAL ILLINOIS WHERE SEVERE THUNDERSTORMS WATCH 457
IS...AND NEW STORMS ARE NOW SHOWING UP NEAR KVIH. SURFACE FRONT
EXTENDS ACROSS CENTRAL ILLINOIS INTO NORTHERN MISSOURI WITH A DECAYING
OUTFLOW BOUNDARY ON THE NORTH SIDE OF THE CU FIELD. LATEST SPC
MESOANAYLSIS IS SHOWING THAT THE CAP HAS BEEN BROKEN TO THE SOUTH
OF THE BOUNDARY WITH MLCAPES AROUND 2500 J/KG WITH SLIGHTLY LESS
INSTABILITY ALONG THE FRONT WITH A MINIMAL AMOUNT OF CINH. CURRENT
THINKING IS THAT THUNDERSTORMS WILL LIKELY INCREASE IN COVERAGE
THE REST OF THE AFTERNOON IN THE WARM SECTOR AS LARGE SCALE ASCENT
INCREASES AHEAD OF CENTRAL PLAINS SHORTWAVE TROUGH. THUNDERSTORMS WILL
ALSO LIKELY INITIATE CLOSER TO THE FRONT LATER THIS AFTERNOON INTO
THE EVENING. GIVEN THE LACK OF DEEP LAYER SHEAR...THINK THAT
CONVECTIVE MODE WILL BE PRIMARILY MULTI-CELLULAR WITH SOME LARGE
HAIL AND DAMAGING WINDS.

SEVERE WEATHER THREAT WILL DIMINISH OVERNIGHT AS FRONT GETS PUSHED
INTO THE SOUTHERN CWA AS SHORTWAVE MOVES ACROSS THE REGION. WILL
KEEP CHANCE OF STORMS OVER SOUTHEAST MISSOURI EARLY SATURDAY WHERE
FRONT WILL LINGER THE FIRST PART OF THE DAY. THEN FOLLOWED
PREVIOUS THINKING OF MAINLY DRY WEATHER FROM LATE SATURDAY INTO
EARLY SUNDAY BEFORE STRONG MOISTURE CONVERGENCE SETS UP OVER THE
WESTERN HALF OF THE CWA WHEN SURFACE FRONT MOVES BACK NORTHEAST
AS A WARM FRONT. BOTH THE NAM/GFS ARE SHOWING VERY SLOW MOVEMENT
OF THE FRONT ACROSS THE AREA EARLY NEXT WEEK...AND THERE IS THE
POTENTIAL FOR ONE OR TWO MCS'S TO ROLL SEWD OVER THE AREA...SO
HAVE MAINTAINED LIKELY POPS ON SUNDAY NIGHT INTO MONDAY.

THE FRONT WILL REMAIN IN CLOSE PROXIMITY TO THE CWA THROUGH THE
MIDDLE OF NEXT WEEK...SO MAINTAINED THE CHANCE OF RAIN THROUGH
WEDNESDAY NIGHT.

BRITT

&&

.AVIATION...
/1221 PM CDT FRI JUN 10 2011/

THERE SEEMS TO BE FAIRLY GOOD MODEL AGREEMENT THAT CONVECTION
SHOULD BEGIN TO BLOSSOM OVER AREA IN THE 19-21Z TIME FRAME AS WEAK
SHORTWAVE ENERGY IMPACTS INCREASINGLY UNSTABLE AND UNCAPPED
AIRMASS...AND HAVE ATTEMPTED TO REFLECT THIS WITH VCTS AT ALL TAF
LOCATIONS BY MID-LATE AFTERNOON. AS WE HEAD INTO THE EVENING
HOURS CONVECTION SHOULD BECOME MORE FOCUSED ALONG THE COLD FRONT
AS IT OOZES ACROSS THE AREA...AND HAVE TRIED TO TIME THE
OCCURRANCE OF MORE FOCUSED CONVECTION WITH THE TEMPO GROUPS
DURING THE EVENING HOURS. OBVIOUSLY...SPECIFICS WITH THUNDERSTORMS
ARE STILL JUST A FIRST GUESS AND WILL HAVE TO RELY ON RADAR TRENDS
TO FINE-TUNE THE DETAILS. ALSO EXPECTING WIDESPREAD MVFR/IFR
DRAPED OVER IA TO ADVECT SOUTH OVERNIGHT AS THE LOW KICKS EAST
AND NORTHERLY FLOW DEVELOPS IN THE WAKE OF FRONT.

SPECIFICS FOR KSTL...SUBSIDENCE IN WAKE OF EARLY MORNING MCV HAS
KEPT EAST CENTRAL MO HIGH AND DRY SO FAR...BUT LOOKING FOR STORMS
WITH SCATTERED-TYPE COVERAGE TO DEVELOP BY MID AND LATE AFTERNOON.
A MORE CONCENTRATED AREA OF STORMS SHOULD IMPACT THE TERMINAL LATE
THIS EVENING...AFTER MIDNIGHT...AS COLD FRONT PUSHES THROUGH AREA.
AS MENTIONED ABOVE...LOWER CIGS WILL ADVECT INTO THE AREA DURING
THE PREDAWN HOURS IN THE WAKE OF THE COLD FRONT.  FOR NOW HAVE
KEPT STL AREA IN MVFR CONDITIONS BY SATURDAY MORNING...BUT WILL
CERTAINLY NEED TO MONITOR OVERNIGHT TRENDS TO SEE IF IFR WILL
EVENTUALLY BECOME A THREAT.

TRUETT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 10, 6:53 AM CDT, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
653 AM CDT FRI JUN 10 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-111200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
653 AM CDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED AS A COLD FRONT MOVES SOUTH
ACROSS THE AREA. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE AND
BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS EARLY SATURDAY MORNING ACROSS
SOUTHEAST MISSOURI AND ON SUNDAY ACROSS CENTRAL AND EASTERN
MISSOURI.

THUNDERSTORMS ARE LIKELY SUNDAY NIGHT AND MONDAY ACROSS MUCH OF
THE AREA.

A CHANCE OF THUNDERSTORMS CONTINUES TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ALL SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE IN ST. LOUIS.

CVKING

In the hours before

Special weather statement, Jun 10, 2:42 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
242 PM CDT FRI JUN 10 2011

ILZ070-102015-
MARION IL-
242 PM CDT FRI JUN 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARION COUNTY UNTIL 315
PM CDT...

AT 238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STEPHEN FORBES STATE PARK...OR 14 MILES
NORTHEAST OF SALEM...MOVING NORTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN MARION COUNTY.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TES
Special weather statement, Jun 10, 3:19 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
319 PM CDT FRI JUN 10 2011

ILZ065-070-102100-
FAYETTE IL-MARION IL-
319 PM CDT FRI JUN 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAYETTE AND MARION
COUNTIES UNTIL 400 PM CDT...

AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
NUMEROUS STRONG THUNDERSTORMS...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SALEM...
  ODIN...
  PATOKA...
  KINMUNDY...
  FARINA...
  STEPHEN FORBES STATE PARK...
  OMEGA...
  HELM...
  SELMAVILLE...
  VERNON...
  KELL...
  CARTTER...
  TONTI...
  ALMA...
  BRUBAKER...
  ST. PAUL...
  IUKA...
  ST. PETER...
  LOOGOOTEE...
  LA CLEDE...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TES
Local storm report, Jun 10, 3:39 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
339 PM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             STEPHEN FORBES STATE PA 38.72N  88.76W
06/10/2011  E0.25 INCH       MARION             IL   AMATEUR RADIO

            REPORT ORIGINATED FROM FOREST RANGER

&&

JP

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 9:55 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis50 min
Jun 9, 10:28 PM CDTFlash Flood WarningLSXKnox6 hr
Jun 9, 10:53 PM CDTFlash Flood WarningLSXLewis6 hr
Jun 9, 11:07 PM CDTRiver Flood WarningLSXLewis11 hr
Jun 9, 11:07 PM CDTRiver Flood WarningLSXLewis11 hr
Jun 9, 11:16 PM CDTSevere Thunderstorm WarningLSXKnox, Shelby44 min
Jun 10, 11:38 AM CDTRiver Flood WarningLSXLewis13 days
Jun 10, 11:38 AM CDTRiver Flood WarningLSXMarion14 days
Jun 10, 11:38 AM CDTRiver Flood WarningLSXRalls14 days
Jun 10, 4:38 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery52 min
Jun 10, 4:40 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway50 min
Jun 10, 4:42 PM CDTSevere Thunderstorm WarningLSXGasconade, Montgomery, Warren48 min
Jun 10, 4:48 PM CDTSevere Thunderstorm WarningLSXKnox27 min
Jun 10, 5:02 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade28 min
Jun 10, 5:06 PM CDTSevere Thunderstorm WarningLSXAudrain, Montgomery, Pike, Ralls39 min
Jun 10, 5:29 PM CDTSevere Thunderstorm WarningLSXFranklin, Montgomery, Warren31 min
Jun 10, 5:36 PM CDTSevere Thunderstorm WarningLSXLewis39 min
Jun 10, 5:42 PM CDTSevere Thunderstorm WarningLSXAudrain, Pike48 min
Jun 10, 5:46 PM CDTSevere Thunderstorm WarningLSXFranklin, Warren44 min
Jun 10, 5:49 PM CDTTornado WarningLSXLewis41 min
Jun 10, 6:53 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe52 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.